xlunaxazulx (xlunaxazulx) wrote in vaginapagina,
xlunaxazulx
xlunaxazulx
vaginapagina

took plan b...21 days later had light bleeding, was this my period?


 Hi Everyone!

I just joined the community and its amazing how much useful info can be found here.

Here is my question:

On Nov 23, my bf and I had unprotected sex and used the withdrawal method (I know very STUPID) so I panicked and I took plan b 3 hours later. I experienced light bleeding 4 days later that only lasted 3-4 days. I should also mention that i had just finished my period that morning. Anyways, so exactly 21 days later I had some very light bleeding, it only lasted about a day and a half. Was that my period? or should I still be waiting for my "real" period to come?

Any help will be greatly appreciated!

Thank you!


Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments